| Model Number |
URO170716 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
07/20/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
According to the facility on (b)(6) 2022.During the insertion of a foley catheter, after confirming placement, the foley catheter slipped out and required an additional catheter placement.Per the facility it was noted that balloon 'had ruptured'.The device is not available to be returned for evaluation.No additional information is available at this time.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
Event or Problem Description
According to the facility on (b)(6) 2022.During the insertion of a foley catheter, after confirming placement, the foley catheter slipped out and required an additional catheter placement.